advertisement
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.

This includes any analysis, interpretation, or advice based on any diagnostic test

See the Veritas Health sites: Spine-health.com, Arthritis-health.com, Sports-health.com, Pain-health.com for medical articles and videos.
advertisement

Radio frequency Ablation

I had Radio Frequency Ablation done approximately 5 weeks ago. After dealing with lower back pain (mostly on the lower right) for 4.5 years and trying several other treatments and injections, I was accepted into the pain clinic.  After doing two trials of medial branch blocks my specialist was convinced it was the facet joints causing all of my pain.  Well I am happy to say it has worked, my pain has dropped by 60%. This is fabulous! But I am left with a different sensation and wondering if it could be linked to the RFA? I get very overheated all over my body, all through the day and the night. My face at times feels like I've got a massive sunburn. It's very uncomfortable. Has anyone ever had these symptoms after having RFA? I feel like I'm loosing my mind!! 
advertisement

Comments

  • I had RFA done years ago.  Unfortunately it did not help me.  Your newest symptom doesn't seem like it would be related to the RFA but does sound like some sort of allergic reaction.  Have you had any other injections, medication changes, etc. that could have caused an allergic reaction?
  • I had an RFA done about a year ago in my upper back with tremendous success.  The pain is slowly starting to return but the results were dramatic.  

    BTW... do you mind me asking who your insurance is?  I have 3 different insurance companies all deny my RFA requests lately due to being "Unproven."  They are massively expensive and try to find someone who is more likely to approve them.   
  • advertisement
  • SavageSavage United StatesPosts: 7,212
    hello harleydog 1 !
    while you are waiting for more responses by members with shared experiences, search may be helpful to you, upper right on page.
    for any of your concerns, you may be led to current or older discussions. you may be led to medical side.
    the main site has all the formal medical articles and videos for you to research on, also!

    please click on link for helpful information!
    Sue
    Honorary Spine-Health Moderator
    -------------------------------------------------------------------------------------------------------------------------
    Please read my medical history at: Medical History

  • Do you take Tramadol - it is one of the possible side effects.  Also, are you a female, 45-60?  It could be hot flashes.  
    Regardless -- it isn't fun.  I've found it helps dressing in layers (always with short sleeved shirt underneath) and having a fan handy all the time.  If it is hot flashes related to menopause (which can start during pre-menopause), there are things to help minimize them. 
advertisement
Sign In or Join Us to comment.